Stable theories with a new predicate

Journal of Symbolic Logic 66 (3):1127-1140 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Kueker's conjecture for stable theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
Expansions of models of ω-stable theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
On atomic or saturated sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Simple stable homogeneous groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
On uniqueness of prime models.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (2):215-220.
On Theories and Models in Fuzzy Predicate Logics.Petr Hájek & Petr Cintula - 2006 - Journal of Symbolic Logic 71 (3):863 - 880.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Regular types in nonmultidimensional ω-stable theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
Reducts of Stable, CM-Trivial Theories.Herwig Nübling - 2005 - Journal of Symbolic Logic 70 (4):1025 - 1036.
On the strong Martin conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.

Analytics

Added to PP
2009-01-28

Downloads
230 (#82,273)

6 months
2 (#785,137)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references